# SDR C7WA200300078

- Difficulty date: January 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: A/C System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PACK VALVE CIRCUIT BREAKER POPPED ON CLIMB-OUT, CIRCUIT BREAKER WOULD NOT RESET.  TROUBLESHOOTING PERFORMED BY WD 21-61-02, FOUND WIRE SHORTED.  ACCOMPLISHED REPAIR BY WIRE SPLICE, AIR COND SYSTEM.  TESTED WITH BOTH PACKS ON TESTED GOOD.  (M)
